# SDR UPS04542629

- Difficulty date: July 1, 2004
- Submitted: July 2, 2004
- Operation: Air carrier
- Aircraft: N448UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27737
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Adc
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A AT 1500 FT FLAPS 30 WERE SELECTED AT 155 KTS FLAPS DID NOT MOVE BEYOND 20 WITH NO OTHER INDICATION.  GO AROUND INITIATED AND T/E DISAGREE ILLUMINATED.  T/E FLAP DISAGREE COMPLETED AND LANDING ACCOMPLISHED WITH LT FLAP PROCEDURE.  ACCOMPLISHED FSEU BITE IAW FIM 27-51-00 NR 1 FSEU FLIGHT FAULT FLAP FAIL DISPLAYED.  ACCOMPLISHED FIM 27-51-00 FIG 107.  REPLACED LT ADC PER BLT NR 2.  REF MM 34-12-01-4.  LT ADC, OPS CHECKS GOOD.
